# SDR GAIA9821

- Difficulty date: February 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854AA
- Make and model: Boeing 727223
- Aircraft serial: 20995
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Dirty
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTING OKC, CREW REPORTED AIRCRAFT DEPRESSURIZATION AT FL 260.  NO DOOR INDICATIONS.  CREW WAS UNABLE TO CONTROL CABIN IN MANUAL OR AUTO.  INSPECTED OUTFLOW VALVES.  REMOVED DEBRIS.  CLEANED OUTFLOW VALVES, REINSTALLED AND FUNCTIONALLY TESTED.  PRESSURIZATION SYSTEMS LEAK AND FUNCTIONALLY TESTED GOOD.  (M)
